Record number :
901463
Title of article :
θ-Compact fuzzy topological spaces
Author/Authors :
Arlene J. M. Caldas، نويسنده , , S. Jafari، S. Jafari نويسنده S. Jafari, S. Jafari
Issue Information :
دوهفته نامه با شماره پیاپی سال 2005
Pages :
4
From page :
229
To page :
232
Abstract :
In this paper, we introduce and study the notion of θ-compactness for fuzzy topological spaces.
Journal title :
Chaos, Solitons and Fractals
Journal title :
Chaos, Solitons and Fractals
Serial Year :
2005
Link To Document :
بازگشت